Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 113, NWS Los Angeles, CA

October 4, 2016

NWS Los Angeles, CA issued this small craft advisory at Oct 4, 2016, 3:04 AM PDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2016, 3:04 AM PDT (10:04 UTC)
Expired
Oct 5, 2016, 2:52 AM PDT
In force
24 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

947 
WHUS76 KLOX 041004
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
304 AM PDT TUE OCT 4 2016

PZZ650-041815-
/O.EXP.KLOX.SC.Y.0111.000000T0000Z-161004T1000Z/
/O.NEW.KLOX.SC.Y.0113.161004T1004Z-161005T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
304 AM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-041815-
/O.EXT.KLOX.SC.Y.0111.000000T0000Z-161004T2200Z/
/O.NEW.KLOX.GL.W.0027.161004T2200Z-161005T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
304 AM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY.

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-041815-
/O.NEW.KLOX.GL.W.0027.161004T2200Z-161005T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
304 AM PDT TUE OCT 4 2016

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY.

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE
  EXPECTED TO DEVELOP RATHER QUICKLY LATE THIS AFTERNOON AND
  PERSISTING THROUGH EARLY WEDNESDAY MORNING. 

* SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ645-041815-
/O.EXB.KLOX.SC.Y.0111.161004T2200Z-161005T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
304 AM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT WEDNESDAY.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
4 follow-up statements
362 
WHUS76 KLOX 041608
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
908 AM PDT TUE OCT 4 2016

PZZ673-676-050015-
/O.CON.KLOX.SC.Y.0111.000000T0000Z-161004T2200Z/
/O.CON.KLOX.GL.W.0027.161004T2200Z-161005T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
908 AM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-050015-
/O.CON.KLOX.GL.W.0027.161004T2200Z-161005T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
908 AM PDT TUE OCT 4 2016

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-050015-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-161005T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
908 AM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ645-050015-
/O.CON.KLOX.SC.Y.0111.161004T2200Z-161005T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
908 AM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT WEDNESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
539 
WHUS76 KLOX 042119
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
219 PM PDT TUE OCT 4 2016

PZZ673-676-050530-
/O.CAN.KLOX.SC.Y.0111.000000T0000Z-161004T2200Z/
/O.CON.KLOX.GL.W.0027.161004T2200Z-161005T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
219 PM PDT TUE OCT 4 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXPIRED THE
SMALL CRAFT ADVISORY.

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-050530-
/O.CON.KLOX.GL.W.0027.161004T2200Z-161005T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
219 PM PDT TUE OCT 4 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-050530-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-161005T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
219 PM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ645-050530-
/O.CON.KLOX.SC.Y.0111.161004T2200Z-161005T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
219 PM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
558 
WHUS76 KLOX 050316
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
816 PM PDT TUE OCT 4 2016

PZZ673-676-051000-
/O.CON.KLOX.GL.W.0027.000000T0000Z-161005T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
816 PM PDT TUE OCT 4 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-051000-
/O.CON.KLOX.GL.W.0027.000000T0000Z-161005T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
816 PM PDT TUE OCT 4 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-051000-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-161005T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
816 PM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ645-051000-
/O.CON.KLOX.SC.Y.0111.000000T0000Z-161005T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
816 PM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RAT

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
744 
WHUS76 KLOX 050952
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
252 AM PDT WED OCT 5 2016

PZZ670-673-676-051800-
/O.CAN.KLOX.GL.W.0027.000000T0000Z-161005T1000Z/
/O.NEW.KLOX.SC.Y.0114.161005T0952Z-161007T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
252 AM PDT WED OCT 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY.
THE GALE WARNING HAS BEEN CANCELLED.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ645-051800-
/O.CAN.KLOX.SC.Y.0111.000000T0000Z-161005T1000Z/
/O.NEW.KLOX.SC.Y.0114.161005T2200Z-161006T0700Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
252 AM PDT WED OCT 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT PDT TONIGHT. 

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ650-051800-
/O.CAN.KLOX.SC.Y.0113.000000T0000Z-161005T1000Z/
/O.NEW.KLOX.SC.Y.0114.161005T2200Z-161006T0700Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
252 AM PDT WED OCT 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT PDT TONIGHT. 

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 8:43 PM PDT, 6 hours 21 minutes earlier.

Area forecast discussion, Oct 3, 8:43 PM PDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
843 PM PDT MON OCT 3 2016

.SYNOPSIS...
Temperatures will be a bit below normal through Wednesday as an upper-level
trough passes through the area and winds are largely onshore. Breezy
to locally windy conditions are expected. Significant warming will
begin on Thursday and above normal temperatures are in the forecast
through the weekend.

&&

.UPDATE...

Overall in the short term, forecast is working out pretty well.
Main focus continues to be gusty northwesterly winds. Along the
Central Coast, winds have diminished early this evening and will
continue to decrease overnight. So...the wind advisory for these
areas has been cancelled. As for the other wind advisories areas
(southern SBA county and the I-5 corridor), the advisories are
limping along with gusts around 40 MPH. Will let the advisories
for these areas continue this evening as winds could pick up a
bit overnight, especially through the I-5 corridor.

Other than the winds, satellite/surface observations indicate a
mid-level cloud deck, associated with a weakening front, moving
across SLO/SBA counties. This cloud deck will continue to move
southward, resulting in partly/mostly cloudy overnight skies.
Given the way the front is weakening, no measurable precip is
expected although a sprinkle or two can not be ruled out this
evening across northern sections.

&&

.SHORT TERM...(MON-THU)

The main concern through Wednesday will be the NW-N winds and
associated elevated fire danger for southern SBA County and the
I-5 Corridor. The Central Coast and Antelope Valley could have
some gusty winds this afternoon as well. Broad NW flow aloft will
persist through Wednesday. A couple of weak upper-level
disturbances moving through the Great Basin on Tuesday and
Wednesday afternoons will help reinforce the northerly push. For
now, the Wind Advisories for southern SBA County and the I-5
Corridor will go through late tonight and tomorrow morning
respectively, but may need to be extended or re-issued later
tonight. These will be low end advisories, with gusts generally
not exceeding 40-50 mph in the windiest locations.

Gradual height/thickness increases along the with the northerly
winds, will result in a few degrees of warming on Tuesday and
Wednesday. Skies will generally be mostly clear through Wednesday,
except for a chance for some low clouds on the Central Coast and
southern LA County.

By Thursday, weak ridging will start to develop aloft and surface
high pressure will build into the Great Basin. As a result winds
will shift to the northeast and there should be a significant
warm-up for the coastal and valley areas, with highs in the 80s
low 90s. The NAM has a LAX-DAG gradient of about -4.5 mb for
Thursday morning, so northeast winds could approach advisory
levels for parts of Ventura and LA counties that are prone to
Santa Ana winds.

.LONG TERM...(FRI-MON)

The weak ridging and offshore flow will likely continue through
Saturday. Right now, it looks like the strongest offshore flow
will occur on Thursday and Friday. Temperatures were bumped up
several degrees for the Thursday-Saturday period. Friday and
Saturday will likely be the warmest days in most locations, with
the hottest valley areas likely getting into the mid-upper 90s.
It's not out of the question that the hottest locations could
break 100 on Friday and Saturday.

Long range models agree that a weak upper-level trough will
approach for Sunday and Monday, resulting in an increase in
onshore flow and cooling.

&&

.AVIATION...03/2230Z...

At 2215Z, the marine inversion at KLAX was based around 900 feet.
The top of the inversion was 2300 feet with a temperature of 17
degrees Celsius.

Overall, high confidence in 00Z TAF package. Continued northerly
flow and weak inversion will preclude development of any
significant stratus overnight. However, there is a decent chance
of some LIFR/VLIFR conditions developing around KSMX. Otherwise,
VFR conditions should prevail as a SCT-BKN100-120 deck floats
overhead. With northerly winds, LLWS and turbulence may be an
issue at KSBA as well as through the local mountain passes.

KLAX...high confidence in 00Z TAF. VFR conditions expected to
prevail through the period.

KBUR...high confidence in 00Z TAF. VFR conditions expected to
prevail through the period.

&&

.MARINE...03/830 PM...

For the Outer Waters, moderate to high confidence in current
forecast. Small Craft Advisory (SCA) level winds are expected to
continue through Thursday. For Friday through the weekend, winds
will be a bit weaker with a 20-30% chance of SCA level winds
continuing.

For the Inner Waters, moderate to high confidence in current
forecast. For the waters north of Point Sal, there is a chance of
northwest winds reaching SCA levels each afternoon/evening through
Wednesday then weaker winds are expected Thursday through
Saturday. For the waters south of Point Conception, winds are
expected to remain just below SCA levels tonight with a chance of
SCA level winds developing Tuesday afternoon/evening. For
Wednesday through Saturday, winds are expected to remain below SCA
levels.

&&

.FIRE WEATHER...

03/1000 AM.

Persistent northwest flow aloft due to a nearly stationary trough
of low pressure over the Intermountain West will support continued
locally gusty northwest to north winds through Wednesday night
before transitioning offshore by Thursday and lasting into this
weekend. This translates to a prolonged period of elevated fire
weather, primarily for gusty northwest to north winds through
Wednesday, followed by significant drying by Thursday lasting
into the weekend with weak to moderate offshore Santa Ana winds.

In the near term the greatest concern is across the Santa Barbara
South Coast and adjacent mountains where locally critical fire
conditions are possible at times this afternoon into this evening
with relative humidities as low as 15 percent with wind gusts 30 to
50 mph focused in the hills. Similar elevated fire weather
conditions are possible across western sections of the Los Angeles
Mountains near the Santa clarita Valley, possibly extending into
the San Fernando Valley.

Significant drying expected as early as Wednesday night may
support several hours of critical fire weather conditions due to
minimum relative humidities into the teens and wind gusts to 45
mph across the same areas with a focus more towards eastern
portions of the Santa Barbara South Coast to include the Montecito
area.

Winds are expected to transition a weak to moderate offshore event by
Thursday and may continue into this weekend, bringing warmer
conditions with continued drying focused to the west of the
mountains, especially into portions of LA and Ventura. Widespread
minimum relative humidities in the single digits and teens will be
possible through the weekend. The areas of greatest concern during
this period would be in Ventura and LA counties, due to the
combination of strongest offshore winds and dry conditions.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 3 AM PDT Tuesday For zones
      39-52. (See LAXNPWLOX).
     Wind Advisory in effect until noon PDT Tuesday For zones
      53-54. (See LAXNPWLOX).
     Fire Weather Watch in effect from Wednesday afternoon through
      Thursday morning For zones 239-252. (See LAXRFWLOX).
     Fire Weather Watch in effect from late Wednesday night
      through Saturday afternoon For zones 244>246. (See LAXRFWLOX).
     Fire Weather Watch in effect from Wednesday afternoon through
      Saturday afternoon For zones 253-254. (See LAXRFWLOX).
PZ...Small Craft Advisory in effect until 9 PM PDT this evening
      For zones 650-655. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PDT Thursday For
      zones 673-676. (See LAXMWWLOX).

&&

PUBLIC...RAT
FIRE...Munroe
AVIATION...RAT
MARINE...RAT
SYNOPSIS...JLD

weather.gov/losangeles
Hazardous weather outlook, Oct 3, 6:00 AM PDT, 21 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT MON OCT 3 2016

CAZ034>041-044>046-051>054-059-087-088-547-548-041300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT MON OCT 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

GUSTY NORTHWEST WINDS WILL AFFECT THE CENTRAL COAST THIS AFTERNOON
AND EVENING...THE SANTA YNEZ RANGE AND ADJACENT SOUTH COAST OF SANTA
BARBARA COUNTY LATE THIS AFTERNOON THROUGH LATE TONIGHT...AND THE
INTERSTATE 5 CORRIDOR THIS EVENING AND TONIGHT.

THERE WILL BE A HIGH RISK OF RIP CURRENTS ON AREA BEACHES TODAY AND
TONIGHT.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

GUSTY NORTHWEST WINDS WILL AFFECT THE CENTRAL COAST DURING THE
AFTERNOON AND EVENING HOURS AGAIN TUESDAY...THE SANTA YNEZ RANGE AND
ADJACENT SOUTH COAST OF SANTA BARBARA COUNTY LATE TUESDAY AFTERNOON
THROUGH TUESDAY NIGHT...AND THE INTERSTATE 5 CORRIDOR TUESDAY
EVENING THROUGH WEDNESDAY MORNING.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 3:04 AM PDTGale WarningLOX24 hr
Oct 4, 3:25 PM PDTRed Flag WarningLOXLos Angeles4 days

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.